# SDR ASAA2022051438310

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 52,671 hours, 15,789 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL INTO LAX, RIGHT FMC BECAME INOP, RESULTING IN DUAL FMC FAILURE. FMC CAME BACK AFTER APPROX 2 MINS. GROUNDED - YES. PERFORMED BITE TEST OF R/H FMC REF B737-800 FIM 34-61 TASK 801. NO FAULTS NOTED AND GOOD FOR SERVICE.
